# SDR AALA201704079028

- Difficulty date: April 6, 2017
- Submitted: April 8, 2017
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 12,890 hours, 1,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033802
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN LAV 3F-LC FLOOR PROX LIGHT 1 EACH FOUND BROKEN. MAINTENANCE REMOVED AND REPLACED WITH NEW PROX LIGHT IN MID CABIN LAV 3F-LC FLOOR 1 EACH IAW 33-51-05-960-802, OPS CHECKED GOOD. AIRCRAFT IN BASE MAINTENANCE.
